×

zbMATH — the first resource for mathematics

Borel summability of divergent solutions for singular first-order partial differential equations with variable coefficients. I. (English) Zbl 1147.35016
Summary: This first part I and the forthcoming second part [J. Differ. Equations 227, No. 2, 534–563 (2006; Zbl 1147.35017)] are concerned with the study of the Borel summability of divergent power series solutions for singular first-order linear partial differential equations of nilpotent type. Under one restriction on equations, we can divide them into two classes. In this part I, we deal with the one class and obtain the conditions under which divergent solutions are Borel summable. (The other class will be studied in part II.) In order to assure the Borel summability of divergent solutions, global analytic continuation properties for coefficients are required despite of the fact that the domain of the Borel sum is local.

MSC:
35C20 Asymptotic expansions of solutions to PDEs
35C10 Series solutions to PDEs
35C15 Integral representations of solutions to PDEs
35F05 Linear first-order PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Balser, W., Divergent solutions of the heat equation: on an article of lutz, miyake and schäfke, Pacific J. math., 188, 53-63, (1999) · Zbl 0960.35045
[2] Balser, W., Formal power series and linear systems of meromorphic ordinary differential equations, Universitext, (2000), Springer-Verlag New York · Zbl 0942.34004
[3] Balser, W., From divergent power series to analytic functions. theory and application of multisummable power series, Lecture notes in math., vol. 1582, (1994), Springer-Verlag Berlin · Zbl 0810.34046
[4] Balser, W., Multisummability of formal power series solutions of partial differential equations with constant coefficients, J. differential equations, 201, 63-74, (2004) · Zbl 1052.35048
[5] Balser, W.; Kostov, V., Singular perturbation of linear systems with a regular singularity, J. dynam. control systems, 8, 313-322, (2002) · Zbl 1020.34085
[6] Balser, W.; Miyake, M., Summability of formal solutions of certain partial differential equations, Acta sci. math. (Szeged), 65, 543-551, (1999) · Zbl 0987.35032
[7] Balser, W.; Mozo-Fernández, J., Multisummability of formal solutions of singular perturbation problems, J. differential equations, 183, 526-545, (2002) · Zbl 1015.34080
[8] Canalis-Durand, M.; Ramis, J.P.; Schäfke, R.; Sibuya, Y., Gevrey solutions of singularly perturbed differential equations, J. reine angew. math., 518, 95-129, (2000) · Zbl 0937.34075
[9] Hibino, M., Borel summability of divergent solutions for singular first order linear partial differential equations with polynomial coefficients, J. math. sci. univ. Tokyo, 10, 279-309, (2003) · Zbl 1036.35051
[10] M. Hibino, Borel summability of divergent solutions for singular first order linear partial differential equations with variable coefficients. Part II, preprint · Zbl 1147.35017
[11] M. Hibino, Borel summability of divergent solutions for singularly perturbed first-order ordinary differential equations, Tohoku Math. J. (2), in press · Zbl 1118.34083
[12] Hibino, M., Divergence property of formal solutions for singular first order linear partial differential equations, Publ. res. inst. math. sci., 35, 893-919, (1999) · Zbl 0956.35024
[13] Hibino, M., Formal Gevrey theory for singular first order semi-linear partial differential equations, Osaka J. math., 41, 159-191, (2004) · Zbl 1050.35017
[14] Hibino, M., Gevrey asymptotic theory for singular first order linear partial differential equations of nilpotent type I, Commun. pure appl. anal., 2, 211-231, (2003) · Zbl 1055.35033
[15] Hibino, M., Gevrey asymptotic theory for singular first order linear partial differential equations of nilpotent type II, Publ. res. inst. math. sci., 37, 579-614, (2001) · Zbl 1006.35019
[16] M. Hibino, Gevrey theory for singular first order partial differential equations in complex domain, Doctoral thesis, Graduate School of Mathematics, Nagoya University, 2002
[17] Lutz, D.A.; Miyake, M.; Schäfke, R., On the Borel summability of divergent solutions of the heat equation, Nagoya math. J., 154, 1-29, (1999) · Zbl 0958.35061
[18] Malgrange, B., Sommation des séries divergentes, Expo. math., 13, 163-222, (1995), (in French) · Zbl 0836.40004
[19] Miyake, M., Borel summability of divergent solutions of the Cauchy problem to non-Kowalevskian equations, (), 225-239 · Zbl 0990.35005
[20] Ōuchi, S., Genuine solutions and formal solutions with Gevrey type estimates of nonlinear partial differential equations, J. math. sci. univ. Tokyo, 2, 375-417, (1995) · Zbl 0860.35018
[21] Ōuchi, S., Multisummability of formal solutions of some linear partial differential equations, J. differential equations, 185, 513-549, (2002) · Zbl 1020.35018
[22] Sibuya, Y., The Gevrey asymptotics in the case of singular perturbations, J. differential equations, 165, 255-314, (2000) · Zbl 0968.34040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.